MathSciNet Relay Station
MathSciNet bibliographic data
MR2770171 41A36
Deo, Naokant; Bhardwaj, Neha Some approximation results for Durrmeyer operators. Appl. Math. Comput. 217 (2011), no. 12, 5531–5536.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement